MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN8914
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not received for evaluation.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any supplemental reports, a follow-up report will be submitted.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.
 
Event or Problem Description
According to the available information, there was a hole in the pump tubing.The device was removed and replaced.No other patient adverse effects were noted.
 
Additional Manufacturer Narrative
Titan pump and cylinders 1 and 2 were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.A separation was noted on the exhaust tube of cylinder 2 near the strain relief junction.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.No functional abnormalities were noted with cylinder 1.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on the exhaust tubing of cylinder 2 to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19415723
Report Number2125050-2024-00809
Device Sequence Number8539669
Product Code FHW
UDI-Device Identifier05708932532716
UDI-Public05708932532716
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/05/2026
Device Catalogue NumberEN8914
Device Lot Number7860603_EN89141022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexUnknown